# SDR DXTA200601751

- Difficulty date: November 22, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 750
- Aircraft serial: 7500137
- Aircraft time: 5,798 hours, 3,645 cycles
- Engine: Allsn AE3007C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND SELECTING THE LANDING GEAR TO THE UP POSITION THE LANDING GEAR WOULD NOT RETRACT.  GEAR HANDLE WILL MOVE.  CYCLED LANDING GEAR REPEATEDLY WITH HYDRAULIC GROUND POWER UNIT, COULD NOT DUPLICATE SQUAWK. LANDING GEAR, RETRACTION AND EXTENSION OPS CHECK GOOD AT THIS TIME IAW MM 32-30-00.
